It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Hair Loss / Alopecia Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-10-2008, 08:03 PM   #1
Registered User
(female)
 
Join Date: Mar 2008
Location: CITY
Posts: 0
CCOTT1 HB User
Hair Loss And Embrel

I've Been On Embrel For Five Months Now And Lately I've Noticed That I'm Losing Alot Of Hair Could That Be Due To The Embrel?

 
Old 03-10-2008, 09:40 PM   #2
Senior Veteran
(female)
 
kittywitty's Avatar
 
Join Date: Apr 2005
Location: usa, MI
Posts: 2,171
kittywitty HB Userkittywitty HB User
Re: Hair Loss And Embrel

I just looked up 'enbrel' for you and found that 'hair loss' is a listed side effect. It's a less common one, but it is still listed.

Last edited by kittywitty; 03-10-2008 at 09:42 PM.

 
Sponsors Lightbulb
   
Old 05-07-2008, 11:03 AM   #3
Member
(female)
 
Join Date: Sep 2007
Location: London England
Posts: 88
tess50 HB User
Re: Hair Loss And Embrel

Hi I have been on embrel for 2 years now,and yes i am loosing hair in a few places.Iv been to a dermatologist and have cream but he says its Alopecia caused by the drugs and stress.Life is stress isnt it,so i know that its the Embrel.My rheumy said it wasnt but i know it is,i stopped it for a while and hair started growing back so i am thinking to stop altogether embrel now,At first it was doing the trick but know i think its not,i have heard this before.So you are not alone.I will not cut my hair because i know its under there bald patches,its hard to describe i know but please get advice.Tess.

 
Old 05-10-2008, 10:49 AM   #4
Member
(female)
 
Join Date: Sep 2007
Location: London England
Posts: 88
tess50 HB User
Re: Hair Loss And Embrel

Yes i think so,they say its a low side effect but really one part of my head left side is many bald parts and now i am getting very anxious if people notice through my hair,when its washed and wet thats the time you can see it,i am doing everything the dermatologist said but its getting worse.I will maybe stop the embrel and see if i can get another drug,i have had methatrexate that was no good either.Its a real problem i know,what to do for the best.tess

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Embrel and Cancer Bjm0903 Health News 0 01-26-2009 10:03 AM
Arthritis - Embrel bonsai Arthritis 2 07-04-2008 05:05 PM
Embrel dinners Arthritis 0 02-18-2008 08:25 AM
Embrel side effects (contact wearers) amyfromtexas Arthritis 3 12-17-2007 02:33 PM
hair coming out susannahstanton Thyroid Disorders 4 10-02-2007 06:49 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



itsmekelly (4), White Feather (4), Audrey-B (2), superscott (2), mano (1), zuzu8 (1), Linma2428 (1), Choice (1), OscarFan (1), luvmakeup1000 (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (852), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 12:46 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!